| Model Number |
80-1060 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the sheath was opened, and access was obtained with the needle.The wire was attempted to be placed through the needle; however, it would not thread.A new sheath was opened and a new wire passed with no issues.After the case, it was noticed that the first wire would not pass through either needle that was on the table.The patient was stable, and there were no issues.No blood loss was reported.The reported event did not result in patient injury and/or require medical or surgical intervention.
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: rt.One (1) 6 french glidesheath slender guidewire was returned for product evaluation.The device was subjected to visual analysis.The guidewire contains a kink near the floppy end of the guidewire.The guidewire is inserted into a needle and became stuck on the distal end of the guidewire.The portion where the needle became stuck was inspected to find the guidewire uncoiling.The complaint can be confirmed for guidewire mechanical separation.The guidewire contained uncoiled portions along its length.The exact root cause cannot be determined.The likely cause is the guidewire uncoiled during handling.The supplier quality team has been notified of this issue.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).